# SDR SWIA200312671

- Difficulty date: November 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 11,823 hours, 17,338 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT OUTBOARD SIDE LOWER NACELLE BULKHEAD CRACKED AT HYDRAULIC LINE CONNECTIONS.  LOCATION REF:  S/B 120-29-0049 PAGE 15, FIG 2, DET D.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED OUTBOARD LOWER RIGHT NACELLE FIREWALL IAW EMBRAER INSTRUCTIONS PER EACS REF 1C2003-120/3922.
